Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suffer from IBS. Burning sensation in the stomach. Can I take Itoprid?

Hello Doctor, I am Som, a 41 year old male suffering from IBS for a longtime. Few years back my doctor prescibed Itopride followed by Tegaserod . That worked for some time and eased my proble,. I am taking no medicine at this moment. Recently I am facing simiar problem again, Irregular bowel (need to visit toilet several times a day). Today a lightly burning sensation developed in stomach . I am out of station at this moment and hence unable to consult my regular doctor. Can I begin an Itopride drugm say Ganaton SR, for a couple of week till I reach home? Please let me know. Thanks.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

IBS is as much of a mental health condition as it is a GI condition. Stresses can aggravate your IBS symptoms. I hope you are also seeing a psychiatrist for your IBS. It will greatly help to get yourself assessed by a psychiatrist who can help with your mental health issues and a neuropsychiatrist who can help with chronic pain and neuropathic pain issues. I also think that you should be doing well with medications that are prescribed by them and in consultation with a nutritionist to help with the case as it may be.

I hope you have a lovely day. Take care!
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor